MathSciNet Relay Station
MathSciNet bibliographic data
MR2543474 11F85 (11S20 11S23 14L15)
Caruso, Xavier; Liu, Tong Quasi-semi-stable representations. Bull. Soc. Math. France 137 (2009), no. 2, 185–223.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement